# SDR SIMA202005065001

- Difficulty date: May 5, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,948 hours, 35,182 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT NOISE (THUMP)SOUNDS LIKE GEAR DOORS CYCLING ENROUTE SEVERAL TIMES NO ABNORMAL GEAR OR EICAS MESSAGES OBSERVED-C/A-REMOVED AND REPLACED R/H LANDING GAEAR UP LOCK HARNESS, IAW EMB 140 AMM 32-00-03, OPS CHECK GOOD
